Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED COOK; NEEDLE, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED COOK; NEEDLE, CATHETER
Model Number
G09492
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
11/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During chest tube placement, a soft distal tip of needle's plastic outer catheter (4mm fragment) was sheared off and remained within the patient's pleural space.
New Search
Submit an Adverse Event Report
Brand Name
COOK
Common Device Name
NEEDLE, CATHETER
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
21025871
Report Number
21025871
Device Sequence Number
12853850
Product Code
GCB
UDI-Device Identifier
00827002094925
UDI-Public
(01)00827002094925(17)270717(10)16160855
Combination Product (Y/N)
N
Initial Reporter State
TX
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
11/27/2024
Report Date
(Section F)
11/27/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
G09492
Device Catalogue Number
DTVN-5.0-19-15.0-YUEH
Device Lot Number
16160855
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/27/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
59 YR
Patient Sex
Female
Patient Weight
87 KG
Date Report Sent to FDA
11/27/2024